# SDR DXTA200702009

- Difficulty date: March 9, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N344QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600344
- Aircraft time: 10,549 hours, 8,467 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LITTLE OR NO BRAKE PRESSURE ON RT SIDE (FO SEAT).  NO LEAKING FLUID NOTED.  BLED SYSTEM SEVERAL TIMES AND REMOVED ALL AIR IN THE SYSTEM IAW MM, CH 32-42-00.
